# SDR USAA2013062800022

- Difficulty date: June 24, 2013
- Submitted: June 29, 2013
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Link
- Condition: Broken
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ENROUTE, ACFT REQUIRED APPROX 3-4 UNITS LEFT AILERON INPUT ON APPROACH WHEN SELECTING FLAPS 30.  MX REPLACED THE 2 BROKEN ATTACH LINKS  ON THE RT WING INBD T/E COVER PANEL AT THE OTBD POSITION.  ALSO, REPLACED THE NR 1 SLAT AUX TRACK BEARINGS, AND TRIMMED THE RT MAIN FLAP TORQUE TUBE SLOT DOOR PROTECTOR.  ACFT OK FOR SERVICE.
